ASK THE ANXIETY SISTERS

My adrenaline rushes are causing anxiety attacks

January 2, 2017

Adrenaline rushes used to propel me to successful results—academically, athletically and in my career. Now, however, anxiety has kicked in big time so when I watch a sporting event or perform competitively, my body reacts with the old adrenaline rush, which now creates the same symptoms as my anxiety “attacks.” Do I have to pop a pill to participate or do I now have to abstain?

Anxiety medicine is putting a crimp on my love life

December 2, 2016

Okay Sisters, please help me (and my boyfriend) out! I currently take anxiety medicine, and it is not something I can discontinue. The problem is that the meds have put a significant crimp in my love life. I can still climb the mountain, so to speak, but simply cannot get to the other side, if you get my drift. Any ideas? Suggestions?

Heart palpitations, shortness of breath, chest pain, and dizziness

November 2, 2016

Over the past few months I have been having heart palpitations, shortness of breath, chest pain, and dizziness which lasts only for a couple of minutes—maybe five at the most. I went to my doctor who told me it was probably anxiety attacks but sent me to a cardiologist for some tests. Everything came out normal, but I’m still having these episodes and they feel like something’s really wrong. I’m 30 years old and have never had anxiety problems before. How do I know this is just anxiety and why am I getting it now?

Ask the Anxiety Sisters


Archives
Tags

Don't go it alone.

Connect and share with your fellow Anxiety Sisters by joining our online community. It’s FREE!